Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unramified double coverings of hyperelliptic surfaces. II

Author: H. M. Farkas
Journal: Proc. Amer. Math. Soc. 101 (1987), 470-474
MSC: Primary 30F10; Secondary 14H30
MathSciNet review: 908651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we illustrate how to count the fixed points of a lift of the hyperelliptic involution to a smooth unramified double cover. In this way we obtain a new proof of the assertion that only $ \left( {\begin{array}{*{20}{c}} {2g + 2} \\ 2 \\ \end{array} } \right)$ of the double covers are hyperelliptic and classify the remaining covers in terms of $ \tilde g$-hyperellipticity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F10, 14H30

Retrieve articles in all journals with MSC: 30F10, 14H30

Additional Information

PII: S 0002-9939(1987)0908651-6
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia